| Model Number |
6077-0435 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
07/12/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Addition devices: catalog numbers and lot codes of other devices listed in this report: 6704-0-420; d-m 1.6mm beaded cable set vit, unknown head unitrax endo 50mm, unknown sleeve unitrax v40 +0mm std.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
Event or Problem Description
As reported by rep: "patient's left hip was revised due to infection." spoke to rep, who provided the primary usage report.All implants were revised.Rep confirmed no further information will be released by the hospital or surgeon.